Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A correction to ``Small representations
of finite distributive lattices
as congruence lattices''


Authors: George Grätzer, Ivan Rival and Nejib Zaguia
Journal: Proc. Amer. Math. Soc. 126 (1998), 2509-2510
MSC (1991): Primary 06B10; Secondary 06D05
Original Article: Proc. Amer. Math. Soc. 123 (1995), 1959-1961.
MathSciNet review: 1600148
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Grätzer, General Lattice Theory, Pure and Applied Mathematics Series, Academic Press, New York, 1978; Mathematische Reihe, Band 52, Birkhäuser Verlag, Basel; Akademie Verlag, Berlin.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 06B10, 06D05

Retrieve articles in all journals with MSC (1991): 06B10, 06D05


Additional Information

George Grätzer
Affiliation: Department of Computer Science, University of Ottawa, Ottawa, Ontario, Canada K1N 6N5
Email: gratzer@cc.umanitoba.ca

Ivan Rival
Affiliation: Department of Computer Science, University of Ottawa, Ottawa, Ontario, Canada K1N 6N5
Email: rival@csi.uottawa.ca

Nejib Zaguia
Affiliation: Department of Computer Science, University of Ottawa, Ottawa, Ontario, Canada K1N 6N5
Email: zaguia@csi.uottawa.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04838-2
PII: S 0002-9939(98)04838-2
Keywords: Congruence lattice, finite lattice, distributive lattice
Received by editor(s): December 1, 1995
Additional Notes: The research of all three authors was supported by the NSERC of Canada.
Communicated by: Lance W. Small
Article copyright: © Copyright 1998 American Mathematical Society